Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Achiness in all joints of the body, buttocks, left thigh. Which specialist do I need to see?

About 2 months ago I developed achiness in almost all of my joints like shoulders, hips, thumbs and sometimes feel like it is really hard to just take a step. I thought it was my crestor but am still experiencing the joint aches even though I stopped the crestor 3 weeks ago. I also have a pain in middle of left buttocks and top of left thigh that varies from day to day. Am just wondering where I need to go next.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Pain in multiple joints is likely to be polyarthralgia due to an autoimmune disorder or calcium or vitamin D 3 deficiency. You need to consult a rheumatologist for a detailed evaluation so that specific treatment can be initiated early.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor